# SDR NSVA200600089

- Difficulty date: June 21, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N152MJ
- Make and model: Beech 1900D
- Aircraft serial: UE52
- Aircraft time: 22,235 hours, 34,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR ANNUNCIATOR ILLUMINATED IN FLIGHT.  ADJUSTED AIRSTAIR DOOR LATCH HANDLE SWITCH PER AMM 52-70-02.  RAN AND PRESSURIZED AIRCRAFT TO MAX DIFF.  CHECKED SECURITY AND CONDITION OF DOOR LATCHING MECHANISM, OPS CHECK GOOD.
